# SDR HEEA066549

- Difficulty date: February 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6710 · Main Rotor Control
- Part: Idler
- Part number: 406010407101
- Condition: Worn
- Location: Main Rotor
- Part time: 3,163 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON WORN ON COLLECTIVE IDLER.
